# SDR DALA2019081204730

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AREA WAS FOUND ON LOWER SKIN DENTED.   DELAMINATED AREA (0.875 IN X 0.625) ON LOWER SKIN AT RT UPPER MOVABLE VANE WAS REPAIRED IAW ETI-17-19-143 REV. 2 AND ER/A 580374-14 REV. ORIG, SECTION I, PERMANENT REPAIR.
